SciELO - Scientific Electronic Library Online

vol.17 issue1Periodic BVP for a class of nonlinear differential equation with a deviated argument and integrable impulses author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646

Cubo vol.17 no.1 Temuco  2015 

Instability to vector lienard equation with multiple delays

Cemil Tunc
Department of Mathematics, Faculty of Science Yüzüncü Yıl University 65080, Van, Turkey

By making use of a special Lyapunov-Krasovskii functional and applying Krasovskii’s properties, we prove instability of zero solution of a modified vector Lienard equation with multiple constant delays that includes Van der Pol, Rayleigh and Lienard equations, widely encountered in applications.

Usando un funcional especial de Lyapunov-Krasovskii y aplicando propiedades de Krasovskii, probamos la inestabilidad de la solución nula de una ecuación de Liénard vectorial modificada con retardos constantes múltiples que incluyen a las ecuaciones de Van der Pol, Rayleigh y Liénard ampliamente encontradas en las aplicaciones.

Keywords and Phrases: Lienard, Lyapunov-Krasovskii functional, instability, delay.
2010 AMS Mathematics Subject Classification: 34K12, 34K20.



[1] R. Bellman, Introduction to matrix analysis. Reprint of the second (1970) edition. With a foreword by Gene Golub. Classics in Applied Mathematics, 19. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1997.
[2] T. A. Burton, Stability and Periodic solutions of Ordinary and Functional Differential Equations , Academic Press, Orlando, 1985.
[3] L. E. Elsgolts and S. B. Norkin, Introduction to the Theory and Application of Differential Equations with Deviating Arguments. Translated from the Russian by John L. Casti. Mathematics in Science and Engineering, Vol. 105. Academic Press [A Subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1973.
[4] J. Hale, Sufficient conditions for stability and instability of autonomous functional-differential equations. J. Differential Equations 1 (1965), 452- 482.
[5] N. N. Krasovskii, Stability of Motion. Applications of Lyapunov’s Second Method to Differential Systems and Equations with Delay, Stanford, Calif.: Stanford University Press 1963
[6] C. Tunc, On the instability of solutions to a Linard type equation with multiple deviating arguments. Afr. Mat. 25 (2014), no. 4, 1013- 1021.
[7] C. Tunc, Instability of solutions of vector Linard equation with constant delay. Bull. Math. Soc. Sci. Math. Roumanie, (2012), (accepted).
[8] C. Tunc, Stability to vector Lienard equation with constant deviating argument. Nonlinear Dynam. 73(3), (2013), 1245- 1251.

Received: April 2014. Accepted: November 2014.

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License